# SDR AALA2019101099004

- Difficulty date: October 9, 2019
- Submitted: October 10, 2019
- Operation: Air carrier
- Aircraft: N715UW
- Make and model: Airbus A319-112
- Aircraft serial: 1051
- Aircraft time: 55,246 hours, 32,379 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3326
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 48,601 hours, 31,257 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: MAINTENANCE REPORTS EMERGENCY LIGHT TEST SHOWS EPSU EMER L. REMOVED & REPLACED EPSU 11WL IAW AMM 33-51-38. OPS CHECK GOOD.
